# SDR DALA2025021401147

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 76,923 hours, 10,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 EMERGENCY PATH LIGHT FOR SEAT 39 A/B INOP. CORRECTIVE ACTION: REPLACED WIRE HARNESS PER A330 AMM 33-51. (6839138)
